# SDR 06FDEA2810

- Difficulty date: August 3, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 71,855 hours, 29,167 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E AT XOS 626 ON DOUBLER FOUND NR 3 EA CRACKS 0.50 INCH LONG.  REPAIRED CRACK IAW SRM 57-10-00 FIG 71 VOL 1.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER I015512/N00512 AND IAW SRM 57-10-00 FIG 71 VOL 1.
